RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


1983, Volume 33, Issue 6  


An effective estimation of the bounds for the sizes of solutions of a class of Diophantine equations of the norm form
S. V. Kotov
801
Itô's theorem and products of groups
D. I. Zaitsev
807
The problem of defining the elements of decomposition matrices of symmetric groups
Yu. Yu. Sukhov
819
One-parameter subgroups of differentiable locally convex groupuscles
G. G. Kholina
823
How bad can a Banach space with the approximation property be?
O. I. Reinov
833
Localization conditions of spectral expansions, corresponding to elliptic operators with constant coefficients
R. R. Ashurov
847
Almost-everywhere convergence of expansions in eigenfunctions of the Laplace operator on the sphere
A. I. Bastis
857
Monosplines of minimal $L_1$-norm
A. A. Zhensykbaev
863
Logarithmic singularities of Fuchs equations, and a criterion for the monodromy group to be finite
N. V. Grigorenko
881
A direct method of solution of linear differential pursuit-evasion games
M. S. Nikol'skii
885
Compact monothetic rings
A. V. Klyushin
893
Description of flexes of degenerate suspensions
I. Kh. Sabitov
901
Extensions of the provability logic
A. U. Muravitskii
915
Approximation of ordinary differential equations by stochastic differential equations
A. Yu. Veretennikov
929
Distribution of values of additive functions on the sequence $\{p+1\}$
N. M. Timofeev
933
Measurability of linear functionals
A. N. Chuprunov
943
Математические заметки Mathematical Notes
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019